# SDR DALA2024050604946

- Difficulty date: May 3, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 69,273 hours, 26,029 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1718
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6700 IN REF TO NRC 349: AFTER REMOVAL OF CORROSION ON DECK PLATE CORROSION OUT OF LIMITS WERE FOUND BETWEEN STA 1718/ RBL 13, STA 1718 / LBL2, STA 1718 / LBL 36. CORRECTIVE ACTION: SUMMARY OF NRC 00448: DECK PLATE BETWEEN STA 1718/ RBL 13, STA 1718 / LBL2, STA 1718 / LBL 36. WAS REPAIRED PER B757-200 SRM B757-200 SRM 53-60-51-2R REPAIR 16 AND B757-200 SRM 53-60-51-2R PROCEDURE 17. (0325249)
